Alert archive / Wisconsin / Small Craft Advisories in 2017
Small Craft Advisory 22, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Mar 20, 2017, 3:05 PM CDT. It took effect at Mar 21, 2017, 7:00 AM CDT. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Mar 20, 2017, 3:05 PM CDT (20:05 UTC)
- In effect from
- Mar 21, 2017, 7:00 AM CDT
- Expired
- Mar 22, 2017, 7:00 AM CDT
- In force
- 24 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
973 WHUS73 KGRB 202005 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 305 PM CDT MON MAR 20 2017 ...WINDS AND WAVES INCREASE TUESDAY AFTERNOON TO WEDNESDAY MORNING ... .WINDS ARE EXPECTED TO PICK UP AS A HIGH PRESSURE SYSTEM APPROACHES THE REGION. NORTHERLY WINDS WILL BRING GUSTS TO THE NORTHERN SECTIONS OF THE NEARSHORE EARLY, AND THEN INCREASING WAVES INTO WEDNESDAY MORNING. LMZ521-541-210415- /O.NEW.KGRB.SC.Y.0022.170321T1200Z-170322T0600Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- 305 PM CDT MON MAR 20 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TUESDAY TO 1 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 7 AM TUESDAY TO 1 AM CDT WEDNESDAY. * WINDS...10 TO 20 KTS WITH GUSTS UP TO 25 KTS. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ542-543-210415- /O.NEW.KGRB.SC.Y.0022.170321T2100Z-170322T1200Z/ STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 305 PM CDT MON MAR 20 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM TUESDAY TO 7 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 4 PM TUESDAY TO 7 AM CDT WEDNESDAY. * WINDS...10 TO 20 KTS WITH GUSTS TO 25 KTS. * WAVES...3 TO 5 FEET, INCREASING TO 4 TO 7 FEET TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
7 follow-up statements
634 WHUS73 KGRB 210217 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 917 PM CDT MON MAR 20 2017 ...WINDS AND WAVES INCREASE TUESDAY AFTERNOON TO WEDNESDAY MORNING ... .WINDS ARE EXPECTED TO PICK UP AS A HIGH PRESSURE SYSTEM APPROACHES THE REGION. NORTHERLY WINDS WILL BRING GUSTS TO THE NORTHERN SECTIONS OF THE NEARSHORE EARLY, AND THEN INCREASING WAVES INTO WEDNESDAY MORNING. LMZ521-541-211030- /O.CON.KGRB.SC.Y.0022.170321T1200Z-170322T0600Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- 917 PM CDT MON MAR 20 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TUESDAY TO 1 AM CDT WEDNESDAY... * WINDS...10 TO 20 KTS WITH GUSTS UP TO 25 KTS. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ542-543-211030- /O.CON.KGRB.SC.Y.0022.170321T2100Z-170322T1200Z/ STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 917 PM CDT MON MAR 20 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM TUESDAY TO 7 AM CDT WEDNESDAY... * WINDS...10 TO 20 KTS WITH GUSTS TO 25 KTS. * WAVES...3 TO 5 FEET, INCREASING TO 4 TO 7 FEET TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
902 WHUS73 KGRB 210920 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 420 AM CDT TUE MAR 21 2017 ...INCREASING WINDS AND WAVES EXPECTED TODAY... .WINDS ARE EXPECTED TO INCREASE TODAY AS A STRONG HIGH PRESSURE SYSTEM DROPS SOUTHEAST INTO THE REGION. WINDS WILL BEGIN TO DIMINISH TONIGHT, BUT WAVES WILL REMAIN FAIRLY HIGH ON LAKE MICHIGAN. LMZ521-541-211730- /O.CON.KGRB.SC.Y.0022.170321T1200Z-170322T0600Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- 420 AM CDT TUE MAR 21 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT WEDNESDAY... * WINDS...WINDS WILL SHIFT NORTHWEST AND INCREASE TO 15 TO 25 KNOTS BY MID-MORNING...THEN VEER NORTH FOR THIS AFTERNOON AND EARLY TONIGHT. * WAVES...WAVES WILL BUILD TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ542-543-211730- /O.CON.KGRB.SC.Y.0022.170321T2100Z-170322T1200Z/ STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 420 AM CDT TUE MAR 21 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 AM CDT WEDNESDAY... * WINDS...WINDS WILL SHIFT NORTHWEST AND INCREASE TO 10 TO 20 KNOTS BY MID-MORNING...THEN VEER NORTH AND INCREASE TO 15 TO 25 KNOTS BY LATE THIS AFTERNOON...AND CONTINUE TONIGHT. * WAVES...WAVES WILL BUILD TO 3 TO 5 FEET BY LATE AFTERNOON...AND TO 4 TO 7 FEET FOR TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JS
920 WHUS73 KGRB 211519 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1019 AM CDT TUE MAR 21 2017 ...GUSTY WINDS AND LARGE WAVES ON LAKE MICHIGAN EXPECTED THROUGH TONIGHT... .GUSTY WINDS WILL CONTINUE INTO TONIGHT AS A STRONG HIGH PRESSURE SYSTEM DROPS SOUTHEAST INTO THE REGION. WINDS WILL BEGIN TO DIMINISH LATE TONIGHT, BUT WAVES WILL A LITTLE SLOWER TO SUBSIDE ON LAKE MICHIGAN. LMZ522-212330- /O.EXA.KGRB.SC.Y.0022.000000T0000Z-170322T0600Z/ GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 1019 AM CDT TUE MAR 21 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 1 AM CDT WEDNESDAY. * WINDS...NORTHWEST 15 TO 25 KNOTS VEERING NORTH THIS AFTERNOON INTO EARLY TONIGHT. GUSTS TO 30 KNOTS POSSIBLE. * WAVES...2 FEET OR LESS DUE TO ICE COVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ542-543-212330- /O.EXT.KGRB.SC.Y.0022.170321T1519Z-170322T1200Z/ STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1019 AM CDT TUE MAR 21 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT WEDNESDAY... * WINDS...NORTHWEST 15 TO 25 KNOTS VEERING NORTH THIS AFTERNOON INTO EARLY TONIGHT. GUSTS TO 30 KNOTS POSSIBLE. * WAVES...BUILDING TO 3 TO 5 FEET THIS AFTERNOON...THEN TO 4 TO 6 FEET TONIGHT. WAVES WILL SLOWLY DIMINISH WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-541-212330- /O.CON.KGRB.SC.Y.0022.000000T0000Z-170322T0600Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- 1019 AM CDT TUE MAR 21 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT WEDNESDAY... * WINDS...NORTHWEST 15 TO 25 KNOTS VEERING NORTH THIS AFTERNOON INTO EARLY TONIGHT. GUSTS TO 30 KNOTS POSSIBLE. * WAVES...2 TO 4 FEET ON LAKE MICHIGAN...AND 2 FEET OR LESS ON THE BAY DUE TO ICE COVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
000 WHUS73 KGRB 212218 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 518 PM CDT TUE MAR 21 2017 ...GUSTY WINDS AND LARGE WAVES ON LAKE MICHIGAN EXPECTED THROUGH TONIGHT... .GUSTY WINDS WILL CONTINUE INTO TONIGHT AS A STRONG HIGH PRESSURE SYSTEM DROPS SOUTHEAST INTO THE REGION. WINDS WILL BEGIN TO DIMINISH LATE TONIGHT, BUT WAVES WILL A LITTLE SLOWER TO SUBSIDE ON LAKE MICHIGAN. LMZ521-522-541-220600- /O.CON.KGRB.SC.Y.0022.000000T0000Z-170322T0600Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- 518 PM CDT TUE MAR 21 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT WEDNESDAY... * WINDS...NORTH 15 TO 25 KNOTS...EASING TO 10 TO 20 KTS OVERNIGHT. GUSTS TO 30 KNOTS POSSIBLE THIS EVENING. * WAVES...2 TO 4 FEET ON LAKE MICHIGAN...AND 2 FEET OR LESS ON THE BAY DUE TO ICE COVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ542-543-220630- /O.CON.KGRB.SC.Y.0022.000000T0000Z-170322T1200Z/ STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 518 PM CDT TUE MAR 21 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY... * WINDS...NORTH 15 TO 25 KNOTS...EASING TO 10 TO 20 KTS OVERNIGHT. GUSTS TO 30 KNOTS POSSIBLE THIS EVENING. * WAVES...4 TO 7 FEET TONIGHT. WAVES WILL SLOWLY DIMINISH WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
212 WHUS73 KGRB 220237 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 937 PM CDT TUE MAR 21 2017 ...GUSTY WINDS AND LARGE WAVES THROUGH WEDNESDAY MORNING... .GUSTY WINDS WILL CONTINUE THROUGH LATE TONIGHT AND GRADUALLY SUBSIDE ON WEDNESDAY. HIGH WAVES WILL SUBSIDE BY WEDNESDAY MORNING. LMZ521-522-541-220900- /O.EXT.KGRB.SC.Y.0022.000000T0000Z-170322T0900Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- 937 PM CDT TUE MAR 21 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM CDT WEDNESDAY... * WINDS...NORTH 15 TO 20 KNOTS...GUSTS TO 25 KTS. * WAVES...2 TO 4 FEET ON LAKE MICHIGAN...AND 2 FEET OR LESS ON THE BAY DUE TO ICE COVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ542-543-221045- /O.CON.KGRB.SC.Y.0022.000000T0000Z-170322T1200Z/ STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 937 PM CDT TUE MAR 21 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY... * WINDS...NORTH 15 TO 25 KNOTS...EASING TO 15 TO 20 KTS OVERNIGHT. * WAVES...4 TO 7 FEET TONIGHT. WAVES WILL SLOWLY DIMINISH WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
006 WHUS73 KGRB 220903 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 403 AM CDT WED MAR 22 2017 LMZ521-522-541-221015- /O.EXP.KGRB.SC.Y.0022.000000T0000Z-170322T0900Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- 403 AM CDT WED MAR 22 2017 ...SMALL CRAFT ADVISORY HAS EXPIRED... WINDS WILL CONTINUE TO SLOWLY DIMINISH AND WAVES WILL SUBSIDE THIS MORNING. AS A RESULT...THE SMALL CRAFT ADVISORY HAS BEEN ALLOWED TO EXPIRE. $$ LMZ542-543-221200- /O.CON.KGRB.SC.Y.0022.000000T0000Z-170322T1200Z/ STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 403 AM CDT WED MAR 22 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... * WINDS...NORTH 15 TO 25 KNOTS EARLY TODAY. * WAVES...3 TO 5 FEET EARLY TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JS
364 WHUS73 KGRB 221141 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 641 AM CDT WED MAR 22 2017 LMZ542-543-221245- /O.EXP.KGRB.SC.Y.0022.000000T0000Z-170322T1200Z/ STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 641 AM CDT WED MAR 22 2017 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 7 AM CDT THIS MORNING... WINDS WILL CONTINUE TO SLOWLY DIMINISH AND WAVES WILL SUBSIDE THIS MORNING. AS A RESULT...THE SMALL CRAFT ADVISORY WILL BE ALLOWED TO EXPIRE. $$ JS
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Mar 20, 2:53 PM CDT, 12 minutes earlier.
Area forecast discussion, Mar 20, 2:53 PM CDT, 12 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 253 PM CDT Mon Mar 20 2017 Forecast discussion for routine afternoon forecast issuance .SHORT TERM...Tonight and Tuesday Issued at 252 PM CDT Mon Mar 20 2017 Mid level short wave sliding through the region this afternoon producing a band of mid level clouds along with isolated light showers or sprinkles. Radar shows these showers were diminishing as the surface high pressure settles into the area with clouds decreasing across the north. Clearing and cold conditions expected tonight with light north winds. Deep low pressure trough tracking over Canada will send a reinforcing shot of cold air across the Great Lakes region Tuesday with developing northwest flow. H850 temps fall to around -16 C across the north and northeast Tuesday afternoon with northwest to north winds. Lake effect clouds and snow showers will be on the increase Tuesday morning over the far north. Boundary layer winds may turn northeast enough in the afternoon to produce clouds and isolated flurries along the Lake Michigan shoreline, but more likely across Southeast Wisconsin with more of a northeast direction. Cold air aloft with March sun likely to produce a period of bkn050 clouds across at least east sections of the forecast area late tuesday morning into the afternoon. .LONG TERM...Tuesday Night Through Monday Issued at 252 PM CDT Mon Mar 20 2017 Main forecast challenge revolves around the system arriving late Thursday, precip timing and types, and the impact on temperatures. Overall, long term portion of the forecast looks somewhat active. On Tuesday night high pressure will be building in, which will continue to clear skies and cut of the chance for any lake effect snow in far north- central Wisconsin as winds shift north- northeast. Lowered Wednesday morning minimum temps a few degrees from previous forecast to account for the clearing trend and 12Z guidance numbers coming in slightly cooler than previous runs. Wednesday still looks quiet and dry as high pressure passes just north of the forecast area. Highs will be a couple degrees below average. Guidance numbers on Wednesday varied and stuck with a blend. High pressure moves east on Thursday and winds shift to the south, allowing more moisture to flow in and the start of warm advection. Will take some time to reach saturation, so expect clouds to increase through the day, but most of the precip to hold off until late Thursday afternoon and Thursday evening. Models vary on exact timing, but generally support precip expanding from west to east in the 21Z Thursday to 03Z Friday time frame. If precip starts early enough Thursday afternoon would expect to initially see rain in central and north- central Wisconsin. As surface temperatures cool overnight freezing rain or a wintry mix becomes more likely, especially north of highway 29. Mixed precipitation is less of a concern in the southern forecast area. Precipitation transitions back over to all rain Friday. Precipitation chances remain persistent from Friday through Saturday. Friday high temperatures were lowered a bit from previous forecast to account for the cloudy and rainy conditions. Slow progression of the surface low along with shortwave energy keeps the chance for precipitation in most of the forecast area through Saturday, with the exception of the far north. Added the chance for precipitation to Sunday as well for southern and eastern sections of the forecast area. Expect daytime types to be rain, with overnight types as freezing rain or a wintry mix. Early next week, models currently indicate a brief quiet period through Monday afternoon, then another low pressure system approaches the area. Temperatures will be be slightly below normal through Wednesday, warm up Thursday and Friday, and then level off close to seasonal normals for the weekend and early next week. && .AVIATION...for 18Z TAF Issuance Issued at 1243 PM CDT Mon Mar 20 2017 Mid level short wave passing over the region today will produce a period of mid level clouds along with isolated sprinkles or light showers. High pressure will then build into the area from the north late tonight into Tuesday for continued VFR conditions. Lower end VFR clouds may develop across the north Tuesday morning with sct-bkn050 clouds develop late Tuesday morning elsewhere. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....TDH LONG TERM......KLB AVIATION.......TDH
Hazardous weather outlook, Mar 20, 2:57 PM CDT, 8 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 257 PM CDT Mon Mar 20 2017 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-212000- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 257 PM CDT Mon Mar 20 2017 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Tuesday through Monday A low pressure system will approach the area at the end of the week, which could bring a wintry mix of precipitation, especially across northern Wisconsin Thursday night into early Friday morning. A wintry mix is also possible for a period Friday night in Saturday morning, generally across the north. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed tonight. LMZ521-522-541>543-212000- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 257 PM CDT Mon Mar 20 2017 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Tuesday through Monday The probability for widespread hazardous weather is low. TDH/KLB
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 19, 7:37 PM CDT | Special Weather Statement | GRB | Menominee, Oconto, Shawano | 38 min |
| Mar 19, 8:23 PM CDT | Special Weather Statement | GRB | Door | 52 min |
| Mar 19, 8:31 PM CDT | Special Weather Statement | GRB | Door | 44 min |
| Mar 19, 8:51 PM CDT | Special Weather Statement | GRB | Calumet, Manitowoc, Winnebago | 69 min |
Nearby
Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.